MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUSELECT; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION TRUSELECT; CATHETER, CONTINUOUS FLUSH
Model Number M001394111750
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the distal marker was missing.A 175cm truselect was selected for use in a prostatic artery embolization procedure.During removal from the loop, there was no distal marker.The procedure was completed with another the same device.There were no patient complications and the patient was stable post procedure.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for analysis.Microscopic inspection found multiple kinks at the distal tip of device and a shaft separation 175.5cm from the hub.The separated section was not received.Visual inspection revealed the shaft length was 175.5cm from hub to shaft separation location.
 
Event or Problem Description

Brand Name
TRUSELECT
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20925658
Report Number2124215-2024-78953
Device Sequence Number5294162
Product Code KRA
UDI-Device Identifier08714729976677
UDI-Public08714729976677
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K201792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Model NumberM001394111750
Device Catalogue NumberM001394111750
Device Lot Number0033940260
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale